# SDR CALA2025010701830

- Difficulty date: January 6, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 112,207 hours, 26,139 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

900LBS OF FUEL MIGRATED FROM RIGHT WNG TANK TO 14.0 W/CENTER TAN K FEEDI NG AND REMAINED AT 14.0KDEBRIEF CREW AND PILOT STAYS THAT ABNORMAL FUEL TRANSFER OCURRED IN THE GROUND AND DURING FLIGHT, AND IT WAS WITHIN LIMITS, DURING FLIGHT PILOTS RAN THE CHECKLIST, AND TURNED OFF BOTH CENTER FUEL PUMPS. FUEL MIGRATION STOPPED, TURNED ON CENTER PUMPS AGAIN PER CHECKLIST, AFTER BURNING ALL CENTER TANK THE FUEL MIGRATION DID NOT OCURRED. RIGHT CENTER PUMP TOOK LONGER FOR PRESSURE LIGHT TO COME ON WHEN CENTER TANK WAS ZERO. PER FIM 28-21 FAULT TREE 813 PERFOMED BLOCK FUEL QTY BITE TEST, AND FOUND NO FAULTS, PERFOMED BLOCK 21 DEFUEL VALVE LEAK CHECK TEST FOUND NO EXTERNAL LEAKS. WHILE ACCOMPLISHING FIM TASK 28-21 FAULT TREE 813 BLOCK 81, DISCOVERED POSSIBLE FUEL TRANSFERRING INTO CENTER TANK FROM RT TANK AT ABOUT 400LBS/1.5HRS, ALL OTHER CHECKS MENTIONED IN THE FIM WERE ACCOMPLISHED AND PASSED . CONTINUING T/S IN REFERENCE TO THE HISTORY OF THIS A/C, I'M RECOMMENDING THE ACCOMPLISHMENT OF THE FOLLOWING AMM TASKS PRIOR TO RTS THE AIRPLANE: 1) AMM TASK 28-22-07-216-001  - ENGINE FUEL FEED MANIFOLD, SHUTOFF (SPAR) AND CROSSFEED VALVE - PRESSURE LEAK CHECK, AND 2) AMM TASK 28-22-00-725-547 ENGINE FUEL SUCTION FEED - OPERATIONAL TEST. PLEASE REPORT IN THIS LOG PAGE ALL FINDINGS. LOCATED LEAK.  LOCATION IN CENTER TANK, R/H SIDE ACALL TASK ARE COMPLETED AND ACCOMPLISHED ACCORDINGLY. NO EVIDENCE OF UNWANTED FUEL TRANSFER IS FOUND.
